# SDR CALA2022092302489

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N37534
- Make and model: Boeing 737
- Aircraft serial: 66121
- Aircraft time: 793 hours, 233 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Part number: NA
- Condition: None
- Location: Lh & Rh Pitot Sy
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SPEED DISAGREE SHOWS ON PFD  CAPTAINS''S IAS DISAGREE ON TO ROLL AT 90KTS. DISAPEARED THEN BACK ON CLIMB. NOW AT CRUISE WITH NORM INDI FAULT PICS ADDED , REF ALSO REPEAT HISTORY ITEM. FIM 31-65-00-810-B70 STEP B (5) (6)PROBE AND HEATER SENSOR LOOKED AT PHYSICAL CONDITION OF AOA, PITOT, STATIC, AND TAT ADD FAULT: 31-03120 SYSTEM TEST , NO FOUND FAULT. FURTHER T/S REQUIRED. PROBES ON LEFT SIDE, SUPPLY LINE TO LT ADM AND DRAIN LINE CLEAR. ADD FAULT: 31-03120 PINS AND CONNECTOR ON ADM ARE SECURE. OBSTRUCTION THAT WONT RELEASE WITH AIR BLOWING EITHER DIRECTION WITH OR WITHOUT PITOT HEAT. DISCONNECTED FLEX HOSE ASSY FROM ADM AND PITOT HARD LINE AND HARD LINE FROM FLEX LINE AT PITOT PROBE. APPLIED 15PSI DRY AIR THROUGH EACH SEGMENT. LOWER HOSE AND DRAIN AND HARDLINE FLOW FREELY, UPPER FLEX LINE AND PITOT PROBE APPEAR TO HAVE CONTINUED WITH ISOLATING RESTRICTION REF MM 34-11-00-170-802 WITHIN 1 KNOT OF EACH OTHER. LEAK TEST GOOD. PITOT STATIC FLUSHING, FOUND OBSTRUCTION AT BEND ON CAPT PITOT BASE. PERFORMED LH AND RH PITOT SYS LEAK TEST REF MM 34-11-00-790-806 AND MM 34-11-00-790-807. BOTH LH AND RH IAS ADD EMP:U133570 INSPECTED PITOT STATIC CONNECTIONS IAW IDT FOR INSTALLATION AND PRESSURE CHECK FOR INTEGRITY REF MM 34-11-00-790-806 AND MM 34-11-00-790-807. GROUND TEST GOOD.
